×

zbMATH — the first resource for mathematics

Found 117 Documents (Results 1–100)

100
MathJax
Baù, Giulio (ed.) et al., Satellite dynamics and space missions. Collected papers of the summer school “Satellite dynamics and space missions: theory and applications of celestial mechanics”, San Martino al Cimino, Viterbo, Italy, August 28 – September 2, 2017. Cham: Springer. Springer INdAM Ser. 34, 159-223 (2019).
PDF BibTeX XML Cite
Full Text: DOI
Blokh, Alexander M. (ed.) et al., Dynamical systems, ergodic theory, and probability. In memory of Kolya Chernov. Conference dedicated to the memory of Nikolai Chernov, University of Alabama at Birmingham, Birmingham, AL, USA, May 18–20, 2015. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-2773-3/pbk; 978-1-4704-4224-8/ebook). Contemporary Mathematics 698, 129-139 (2017).
MSC:  37D50 37J45 70G45 70F35
PDF BibTeX XML Cite
Full Text: DOI
Mallet-Paret, John (ed.) et al., Infinite dimensional dynamical systems. Collected papers of the international conference, Toronto, Canada, September 24–28, 2008. New York, NY: Springer; Toronto: Fields Institute for Research in Mathematical Sciences (ISBN 978-1-4614-4522-7/hbk; 978-1-4614-4523-4/ebook). Fields Institute Communications 64, 445-479 (2012).
PDF BibTeX XML Cite
Full Text: DOI
J. Dyn. Differ. Equations 23, No. 4, 727-790 (2011); erratum ibid. 26, No. 2, 401-403 (2014).
PDF BibTeX XML Cite
Full Text: DOI
Fiedler, Bernold (ed.), Ergodic theory, analysis, and efficient simulation of dynamical systems. Berlin: Springer (ISBN 3-540-41290-5/hbk). 253-270 (2001).
MSC:  76W05 76E25 37N10
PDF BibTeX XML Cite
Delgado, J. (ed.) et al., Hamiltonian systems and celestial mechanics. HAMSYS-98. Proceedings of the 3rd international symposium, Pátzcuaro, Michoacán, Mexico, December 7-11, 1998. Singapore: World Scientific. World Sci. Monogr. Ser. Math. 6, 229-249 (2000).
MSC:  70G45 70H03 70H09
PDF BibTeX XML Cite
Full Text: DOI
Lerman, L. (ed.) et al., Methods of qualitative theory of differential equations and related topics. Dedicated to the memory of E. A. Leontovich-Andronova. Transl. ed. by A. B. Sossinski. Providence, RI: American Mathematical Society (AMS). Transl., Ser. 2, Am. Math. Soc. 200(48), 51-62 (2000).
Reviewer: Ana Nunes (Lisboa)
MSC:  37C29 34C37 34C28
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software